MAUDE Adverse Event Report: BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC DECANAV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number R7D282CT
Medical Device Problem Codes Patient Device Interaction Problem (4001); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number 31678156m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition.If the product is received at a later date, the investigation will be updated as applicable.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a premature ventricular contraction procedure with a decanav catheter and suffered a cardiac tamponade which required a pericardial drainage.It was reported that when pacing was performed with the qdot micro catheter, the body surface ecg in the carto 3 and the lab was significantly attenuated, and pace map was unable to be performed.The cable and the qdot micro catheter were replaced.At that time, the patient¿s blood pressure decreased, and cardiac tamponade occurred.Drainage was performed, and the procedure was terminated as it was.It was unknown whether replacing the cable and the catheter improved the attenuation problem.Intracardiac echocardiography revealed the cardiac tamponade, and the pericardial drainage was performed.The decanav catheter and the qdot micro catheter were maneuvered in the right ventricular outflow tract (rvot), the collected blood was venous.After the treatment, there were no problems with the patient¿s consciousness or condition.The procedure was terminated.The physician assessment of the health problem was non-serious (moderate/minor).No extended hospitalization.The contact force (cf) monitoring methods used were real time graph, dashboard, vector, and visitag.The coloring setting for visitag was tag index.Additional filter for visitag used was fot.The physician's assessment of the health hazard and its involvement with the product was causal in relationship with the product.The physician's opinions on the relationship between the event and the product that in the rvot, mapping was performed with the decanav catheter (d-curve) and the qdot micro catheter.No ablation was conducted.Considering the time when the blood pressure decrease was observed, and the qdot micro catheter had been placed in the rvot for only a short time, leading the physician to consider that the cardiac tamponade might have been caused by the decanav catheter.The physician regarded the decanav catheter as a safe catheter.However, the tip of the decanav catheter was unexpectedly stiff.Therefore, the decanav catheter might not be appropriate to be used for the tiny female patient who was elderly and small in anatomy.Transseptal puncture was performed with rf needle.Ngen available for procedure.No abnormalities observed prior/during use of the product.Additional information was received on 23-oct-2025.The outcome of the adverse event was improved.The patient did not require cardiac surgery.Additional information was received on 11-nov-2025.The patient was an elderly petite woman.No other relevant history/preexisting condition.No data for the procedural act before procedure.The procedural act during procedure was over 300seconds.The catheter was exchanged once from decanav to qdot.The sheath was not exchanged.Update was that a transseptal puncture was not performed.The decanav catheter was used to accessed inferior vena cava (ivc), right atrium (ra), right ventricle (rv), rvot, and mapping was performed; it was not inserted into the coronary sinus (cs).

Brand Name
DECANAV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23584513
Report Number2029046-2025-03830
Device Sequence Number18536377
Product Code DRF
UDI-Device Identifier10846835008791
UDI-Public(01)10846835008791(17)260612(10)31678156M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Catalogue NumberR7D282CT
Device Lot Number31678156M
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CBL, 34 HYP/34 LEMO, BLU,10'.; EXTENSION CABLE.; QDOT MICRO, BI, TC, D-F.; UNKNOWN INTRACARDIAC ECHOGRAPHY SYSTEM.; UNKNOWN RF NEEDLE.; UNKNOWN SHEATH.; UNK_CARTO 3.; UNK_NGEN RF GENERATOR.
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient Age80 YR
Patient SexFemale
Patient Weight41 KG
Patient EthnicityNon Hispanic
Patient RaceAsian